MAUDE Adverse Event Report: ARTHREX INC. IMPLANT DELIVERY SYSTEM ,DISTAL BICEPS, BIO-COMPOSITE.; SCREW, FIXATION, BONE

ARTHREX INC. IMPLANT DELIVERY SYSTEM ,DISTAL BICEPS, BIO-COMPOSITE.; SCREW, FIXATION, BONE
Model Number AR-2260BC
Health Effect - Clinical Code No Code Available (3191)
Date of Event 07/11/2017
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
Patient demographics (age at time of event, date of birth, gender, weight) were requested but not provided.No further patient information was provided at the time of this report or made available in response to follow-up communication.No additional adverse consequences have been reported from this event.This device is used for treatment.Lot number was not provided so device history record review cannot be performed.The device was not returned for evaluation therefore the complainant's event could not be verified.The cause of the event could not be determined from the information available and without device evaluation.The potential causes of this event are being communicated to the event reporter.If additional relevant information is received, a follow-up report will be submitted.
 
Event or Problem Description
It was reported that there was a distal biceps revision surgery.The patient originally was notified that the implant was out of radius and backed itself out which led to the reason for the second surgery.Per the arthrex representative in the case, the surgeon took x-rays and opened up the surgical site, but was unable to locate the screw to be removed.The surgeon could not visualize the screw or feel it.The screw was not removed from the patient and the surgical site was closed.

Brand Name
IMPLANT DELIVERY SYSTEM ,DISTAL BICEPS, BIO-COMPOSITE.
Common Device Name
SCREW, FIXATION, BONE
Manufacturer (Section D)
ARTHREX INC.
1370 creekside boulevard
naples FL 34108 1945
MDR Report Key6777669
Report Number1220246-2017-00305
Device Sequence Number10815541
Product Code HWC
UDI-Device Identifier00888867204645
UDI-Public00888867204645
Combination Product (Y/N)N
Initial Reporter StateNY
Initial Reporter CountryUS
PMA/510(K) Number
K101823
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source consumer
Initial Reporter Occupation Patient
Type of Report Initial
Report Date (Section B) 08/09/2017
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Model NumberAR-2260BC
Was Device Available for Evaluation? No
Was the Report Sent to FDA? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 07/11/2017
Initial Report FDA Received Date08/09/2017
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Outcome Attributed to Adverse Event Other;